# SDR FDEA2020012180165

- Difficulty date: January 18, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Corroded
- Location: Flap Attach Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW CENTER FLAP O/B AFT LINK UPPER ATTACH LINK BUSHING IS CORRODED AND WORN  REMOVED AND REPLACED IAW CMM 57-53-25
